# SDR IPXA2024103119675

- Difficulty date: October 29, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 69,122 hours, 23,235 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: 271T006812
- Part serial: BN111735
- Condition: Slow
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

**SUPPLEMENTAL SDR** FULL GEAR RETRACTION TOOK 8 MINS. CLIMB STOPPED AT FL190 FOR 1 MIN AND AIRSPEED LIMITED TO 250KTS UNTIL SUCH. FULL RETRACTION TOOK UNTIL PASSING 10,000 FT. GEAR EXTENSION & FLAP EXTENSION WERE ... PERFORMED PRESSURIZATION CHECK OF CENTER HYDRAULIC SYS WITH EACH ACMP. VERIFIED PRESSURE STABILIZED AT +3000 PSI WITH EACH C ELEC 1 AND C ELEC 2 IAW AMM 29-11-00-862-013. OPS CHECK GOOD, OK FOR SERVICE.
